Research

The geometric dimension of an equivalence relation and finite extensions of countable groups


Reference:

Dooley, A. H. and Golodets, V. Y., 2009. The geometric dimension of an equivalence relation and finite extensions of countable groups. Ergodic Theory and Dynamical Systems, 29 (06), pp. 1789-1814.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1017/S014338570800093X

Details

Item Type Articles
CreatorsDooley, A. H.and Golodets, V. Y.
DOI10.1017/S014338570800093X
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32425

Export

Actions (login required)

View Item